Aa
A
A
Close

Hepatitis C: Post Treatment Issues Community

This forum is for those who have taken HCV treatment, and have been off treatment for at least 6 months, to discuss any lingering or new health issues that may have been caused by the Hepatitis C virus itself or may be related to treatment for Hepatitis C. Some examples are autoimmune conditions, previous medical conditions exacerbated by the virus or the treatment, liver damage, and inflammation of the joints.

1 - 20 (of 237) questions
NEWEST
ACTIVE
Avatar_universal
I've been svr since March of last year. I am still struggling with insecurity because of it. When I first found out I told a few friends. Apparently 12 years later people are still spreading it around. If they see me with someon...
libnic84 | Last answer
Avatar_universal
I was put on this combination to cure my hepatitis C and my life is never been the same. Not only did I suffer a complete occlusion to my left femoral artery after taking this combo with a blood cloting disorder (never told that this co...
Avatar_universal
I have just started on Low dose Naltrexone and although it is only a few days have noticed a lessening of inflammation. Unlike most medical drugs I have taken it does not feel like poison to the system. It has been used in a wide ran...
Bruin1903 | Last answer
317787_tn?1428318779
Hi all, having trouble knowing if I am asking this right. This is the new format I am not used to it. I will try to do better. I have no back up as this was on TV Today 2/10/16 on NBC Station, Barbara Harris spoke to a doctor. He ...
Dee1956 | Last answer
Avatar_universal
It was my personal experience that immense inflammatory processes started in my body 90-days post cessation of treatment with INF / RVN. Anecdotal evidence on this forum confirms my experience. Anecdotal evidence on this forum sugge...
scottie24 | Last comment
Avatar_universal
Here is a site that I stumbled across today while Googling long term interferon after effects. I also found several other sites as well, also 'chocked' full of people detailing their horrible experiences after using interferon. This su...
DoubleDose | Last answer
Avatar_universal
After I took Interferon treatments, I started to have pain in my right side. I asked the doctor if someone could have liver pain and I was given a vague answer. The pains increased and over night became severe. Went to ER, it was my gall...
VLeigh51 | Last answer
Avatar_universal
My last interferon injection was 12 months ago. I feel tired, lethargic, my bones ache in the morning esp in my feet. I'm in bed asleep by 10-30....and now i've developed a fissula, a perenanal abcess. My doctor thinks it may be because ...
jem43 | Last comment
Avatar_universal
Hi people, Have not been on for a while. But i am going in today for a EKG they want to do before I start the treatment with ribavirin and sovaldi they also want to do blood and vaccine for hepB my questions are What do you think of the...
hellooutthere | Last answer
Avatar_universal
This is primary regarding the thyroid function post-treatment. During treatments, all 12 of them, never had any thyroid problems. About 3 mon. post Tx w/my last TX, my thyroid became HYPOthyroid. It was so much so, that the docs put me o...
susan400 | Posted
Avatar_universal
just saw otto post on the other thread.. was your treatment harder for you than other people.?
gibsongal | Last answer
7469840_tn?1409849436
I am 20 months EOT now, and besides persistant buzzing in my ears which started 1 week into treatment, my other main complaint is my almost total inability to feel happy. I have read that interferon interferes with dopamine, does anyone ...
hepc4Sandi | Last answer
1000632_tn?1293145253
Hy there ! In the first place please escuse me for my english...but english its not my first language but I will try to do all my best for you to understand me. I was diagnosted with Hep C in 2006, started treatment with interfero...
Andrei24 | Last answer
7002065_tn?1443077214
Hui! ever after interferon i get unnormal dry skin and spots in the center of my face. also there is a red spot that looks like a butterfy in the middle. I remember that i got heavy reactions from the Ribavirin but that was almost 2 y...
lookbehindyou | Last answer
Avatar_universal
I was diagnosed with Hep C in 2007 at the age of 46 Went on treatment right away with Interferon and Rib. for 48 months. Came back after 6 months. Treated again in 2012 with Interferon, Rib & Incivek for 12 weeks. Have been in remission ...
Ashdan59 | Last answer
463897_tn?1448485050
About This Community: This forum is for those who have taken HCV treatment to discuss any lingering or new health issues that may have been caused by the Hepatitis C virus itself or may be related to treatment for Hepatitis C. Some ex...
MH Community Mgr | Last answer
7002065_tn?1443077214
since the board is pretty sleepy i thought about a new thread. write about your daily lifes, how you deal with problems or what you archieved for example... just write anything that goes around in your minds :) i've bought some pral...
lookbehindyou | Last comment
Avatar_universal
my hubby is 5 months post tx harvoni, everything were ok, but we are bit worry about his new u/s which result is: liver with patchy fatty changes tortous vessels at the anteromedial aspect of the liver maybe attributed to collateral v...
marso | Last answer
Avatar_universal
I'm 54 and SVR after 3 treatments starting from 1993, 1994 then Peg & Ribarivin 2003. To say it was a roller coaster ride to hell is an understatement. I hold strongly that I have Post Syndrome...I have intermittent fatigue after bein...
alysfreeman | Last comment
4226456_tn?1354123528
Finished triple therapy Jan 28, 13. (early) due to side effects and now I am experiencing joint pain, stiffnes that started a couple months after treatment. When I sit for any period of time, my hips are so stiff and my feet are sti...
floridian7 | Last answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Hepatitis C: Post Treatment Issues Community Resources